Research Paper | Mathematics | India | Volume 5 Issue 6, June 2016
Almost gζ*- Normal Spaces and ggζ*-Closed Sets
Abstract: In this paper, we introduce the notion of ggζ*-closed and rggζ*-closed sets in topological spaces and investigate some of their properties. Further, utilizing ggζ*-closed and rggζ*-closed sets, we obtain characterizations and preservation theorems for gζ*-normal, almost gζ*-normal and mildly gζ*-normal spaces.
Keywords: ggζ,*-closed and rggζ,*-closed sets, gζ,*-normal, almost gζ,*-normal and mildly gζ,*-normal spaces
Edition: Volume 5 Issue 6, June 2016,
Pages: 1288 - 1291
How to Cite this Article?
M. C. Sharma, Hamant Kumar, "Almost gζ*- Normal Spaces and ggζ*-Closed Sets", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=NOV153072, Volume 5 Issue 6, June 2016, 1288 - 1291, #ijsrnet
How to Share this Article?